Ir al contenido

Documat


Analytical investigation of fractional differential equations with combined nonlinearities and nonlocal closed fractional boundary conditions

  • Abdelati El Allaoui [1] ; Youssef Allaoui [2] ; Monssif Lekbir [2] ; Hamid El Khalfi [2]
    1. [1] Cadi Ayyad University

      Cadi Ayyad University

      Marrakech-Medina, Marruecos

    2. [2] Université Sultan Moulay Slimane

      Université Sultan Moulay Slimane

      Alkhalfia, Marruecos

  • Localización: SeMA Journal: Boletín de la Sociedad Española de Matemática Aplicada, ISSN-e 2254-3902, ISSN 2254-3902, Vol. 82, Nº. 3, 2025, págs. 481-495
  • Idioma: inglés
  • DOI: 10.1007/s40324-024-00368-2
  • Enlaces
  • Resumen
    • This research presents an in-depth analysis of fractional differential equations characterized by combined nonlinearities and nonlocal closed boundary conditions of fractional order. The initial existence result is established employing the Leray–Schauder alternative, while the second existence result is derived through the application of Krasnoselskii’s theorem. Additionally, both the existence and uniqueness of solutions are established utilizing the Banach fixed-point theorem. The practical significance and applicability of the obtained results are demonstrated through an illustrative example in the concluding section. This study significantly contributes to advancing the understanding of intricate fractional differential equations and offers practical insights for a wide range of scientific and engineering applications.


Fundación Dialnet

Mi Documat

Opciones de artículo

Opciones de compartir

Opciones de entorno